# SDR SWAA2018101525962

- Difficulty date: September 23, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR TO SIDEWALL SUPPORT TO INTERCOSTAL ATTACH ANGLE CORRODED BETWEEN BS 767 TO BS 787, RBL 20.  R&R ANGLE PER SRM AND DWG.
